# SDR CA010727008

- Difficulty date: June 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Scwzer 269D
- Aircraft time: 3,795 hours
- Engine: Lyc HIO360D1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 269A55593
- Condition: Broken
- Location: Engine Adapter
- Part time: 4,138 hours
- Component: Coupling, 259A55593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN TEETH ON SHAFT ON ENGINE ADAPTER SIDE. REPLACE SHAFT.
